Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

8 weeks pregnant, taking Dexamethasone. Pain in arm. Potassium deficiency?

I am currently 8 weeks pregnant through ivf . I am continuing to take medication for infertility including dexamethasone . I have had a 6 week scan which was all positive. I have been experiencing some pain/aching/a feeling of tightness in my left arm. My clinic say unlikely to be pregnancy related. However I wonder whether it might be a potassium deficiency or thyroid ( number of my family have had thyroid problems) Can you you help me with what this strange arm feeling might be?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
Your symptoms are unlikely due to pregnancy. Spontaneous potassium deficiency as you suspect is also rare. Symptoms may sometime occur due to water retention in body due to progesterone OR it might be due to faulty sleeping posture. Meanwhile you can ask your doctor about need to continue Dexamethasone.
Wish you good health
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor